Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 17, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 11, 2021, 8:52 PM CDT for 5 counties in Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2021, 8:52 PM CDT (01:52 UTC)
- Expired
- May 11, 2021, 9:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Duval County, TX, Jim Wells County, TX, Live Oak County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 62 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| May 11, 8:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2320 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
004
WUUS54 KCRP 120152
SVRCRP
TXC131-249-297-355-409-120230-
/O.NEW.KCRP.SV.W.0017.210512T0152Z-210512T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
852 PM CDT Tue May 11 2021
The National Weather Service in Corpus Christi has issued a
* Severe Thunderstorm Warning for...
Northeastern Duval County in south central Texas...
Western Nueces County in south central Texas...
Western San Patricio County in south central Texas...
Jim Wells County in south central Texas...
Southwestern Live Oak County in south central Texas...
* Until 930 PM CDT.
* At 851 PM CDT, a severe thunderstorm was located over Midway, or 16
miles north of Alice, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Alice, Robstown, Mathis, San Diego, Driscoll, Orange Grove, Lake
City, San Patricio, Midway, Edroy, Banquete, Sandia, West Sinton,
Tecalote, Annarose, Rancho De La Parita, Rosita, Alfred-South La
Paloma, Bluntzer and Westdale.
This includes the following highways...
Interstate 37 between mile markers 21 and 35.
US Highway 281 between mile markers 648 and 678.
US Highway 77 between mile markers 678 and 682.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2771 9852 2811 9830 2811 9760 2762 9776
TIME...MOT...LOC 0151Z 272DEG 16KT 2799 9811
HAIL...1.00IN
WIND...60MPH
$$
PH1 follow-up statement
469
WWUS54 KCRP 120208
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
908 PM CDT Tue May 11 2021
TXC131-249-297-355-409-120230-
/O.CON.KCRP.SV.W.0017.000000T0000Z-210512T0230Z/
Duval TX-Nueces TX-San Patricio TX-Jim Wells TX-Live Oak TX-
908 PM CDT Tue May 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN DUVAL...WESTERN NUECES...WESTERN SAN PATRICIO...JIM
WELLS AND SOUTH CENTRAL LIVE OAK COUNTIES...
At 908 PM CDT, a severe thunderstorm was located over Westdale, or 14
miles southwest of Mathis, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Alice, Robstown, Mathis, San Diego, Driscoll, Orange Grove, Lake
City, San Patricio, Midway, Edroy, Banquete, Sandia, West Sinton,
Tecalote, Annarose, Rancho De La Parita, Alfred-South La Paloma,
Bluntzer, Westdale and Alice Acres.
This includes the following highways...
Interstate 37 between mile markers 21 and 35.
US Highway 281 between mile markers 648 and 678.
US Highway 77 between mile markers 678 and 682.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Corpus Christi.
&&
LAT...LON 2770 9846 2811 9826 2811 9760 2762 9776
TIME...MOT...LOC 0208Z 272DEG 16KT 2799 9802
HAIL...1.00IN
WIND...60MPH
$$
JCPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:38 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 11, 7:38 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 738 PM CDT Tue May 11 2021 .DISCUSSION... Have adjusted the pops up to categorical for this evening to better match the ongoing convection. Otherwise, the rest of the forecast looks on track. Convection is still expected to decrease as it shifts east and southeast overnight into Wed morning Lingering showers will remain possible Wed afternoon. && .PREV DISCUSSION... /Issued 639 PM CDT Tue May 11 2021/ AVIATION... Scattered to numerous thunderstorms can be expected through the overnight hours as a slow moving cold front moves into S TX. This will lead to CIGs and VSBYs varying between LIFR and MVFR conditions tonight through Wed morning. S TX is under a Severe Thunderstorm Watch with several warnings already in effect. Thunderstorm activity is expected to decrease from west to southeast through Wed morning with lingering showers through early Wed afternoon. However, models indicate CIGs to continue between IFR and MVFR levels through much of the day Wed. Strong gusty winds can be expected with the stronger storms. A weak to moderate north wind will develop behind the cold front by early Wed morning. PREV DISCUSSION... /Issued 419 PM CDT Tue May 11 2021/ SHORT TERM (Tonight through Wednesday Night)... Severe convection anticipated this evening over at least the western portions of South Texas, owing to conditions favorable for supercells/very large hail. Severe Thunderstorm Watch currently in effect until 03z Wednesday. The deterministic runs predict a weak upper level disturbance to move eastward across the SRN Plains/TX during the period and contribute to the slow movement of the front across the CWA, generally 06z-16z Wednesday. The combination of copious moisture and the slow moving front will likely contribute to the transition from a severe to a heavy rainfall event overnight. After coordinating with surrounding WFOs, will not issue a FFA for tonight. Based on RAP/NAM output, conditions will not be ideal for efficient rainfall production overnight, since these models maintain strong vertical shear, large CAPE (although weaker than this evening), and only a limited time period whereby a nearly saturated and warm 0-4km layer will exist. After frontal passage Wednesday, expect cloudy/cooler conditions, with elevated convection possible. Lowered maximum temperatures Wednesday below NBM/SREF mean given expectation of limited solar radiation. Drier Wednesday night. Ekman forcing associated with persistent moderate northeast flow Wednesday night may increase the risk of minor coastal flooding at Bob Hall Pier 11-12z Thursday, near the time of high tide. LONG TERM (Thursday through Tuesday)... Rain chances will come to an end from north to south by Thursday afternoon, as high pressure settles in the wake of the cold front. Drier and cooler conditions are expected to persist through Friday as ridging also dominates aloft. Northeast winds will veer east and then southeast Friday night as the surface high pressure transitions eastward. The return flow will allow for a steady increase in moisture across the region early in the weekend with PWATs rising to around 2 inches or more by Saturday afternoon. This, in addition to several passing disturbances ejecting into the area from the mid- levels, warmer temperatures, higher instability and little to none convective inhibition may potentially provide the setting for another round of showers and thunderstorms Saturday and Sunday. Given this setting pans out, some of these storms could become strong to severe at times over the weekend. Rain and storm chances are likely to linger into early next week ahead of the next upper low/trough moving from the Four Corners region into the Central Plains. Cooler and below normal temperatures can be expected Thursday through Friday, followed by a warming trend over the weekend into early next week. Highs will range from the upper 70s to near 80 on Thursday to the mid 80s to upper 90s by Monday. Lows will be in the 60s Thursday night, warming into the 70s over the weekend. MARINE... Severe convection possible this evening/early tonight, followed by a transition to a heavy rainfall event after 06z Wednesday in advance of/near an approaching front. The front is expected to move across the Waters Wednesday afternoon. Drier conditions expected Wednesday night. The combination of increasing MSLP over the NW Gulf of Mexico, and surface low pressure over the Bay of Campeche, anticipate moderate northeast flow by Wednesday night. Rain chances will diminish on Thursday. Moderate northeast flow behind the front will continue Thursday through Friday. Onshore flow and increasing moisture beginning Friday night will combine with a series of upper level disturbances to generate isolated to scattered showers and thunderstorms Saturday and Sunday. Intermittent periods of Small Craft Exercise Caution or Advisory conditions will be possible Thursday through Sunday. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 71 76 66 79 66 / 70 60 10 10 0 Victoria 69 74 63 77 61 / 70 50 10 10 0 Laredo 72 74 65 81 66 / 80 60 20 20 10 Alice 70 75 64 81 64 / 80 60 10 10 0 Rockport 71 76 66 80 68 / 70 60 10 10 0 Cotulla 70 73 64 82 65 / 80 40 10 10 0 Kingsville 70 76 65 79 65 / 80 70 10 10 0 Navy Corpus 73 76 69 78 69 / 60 70 20 10 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TE/81...SHORT TERM
Hazardous weather outlook, May 11, 8:44 PM CDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 844 PM CDT Tue May 11 2021 TXZ229>234-239>247-342>347-442-443-447-130145- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 844 PM CDT Tue May 11 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 10 pm for LaSalle, McMullen, Web, Duval, Jim Wells, and Live Oak counties. A Severe Thunderstorm Watch is in effect until 4 am for San Patricio, Nueces, and Kleberg counties. Scattered to numerous showers and thunderstorms across South Texas Tonight. A few storms could be severe with large hail and damaging winds. An isolated tornado is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous showers and thunderstorms are expected across most of South Texas tonight and Wednesday. A few storms could be severe along with a threat of heavy rainfall. Scattered showers and thunderstorms will be possible Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ230-235-250-255-270-275-130145- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 844 PM CDT Tue May 11 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight Scattered to numerous thunderstorms expected late tonight and into Wednesday morning. Wind gusts to 40 knots or higher are possible along with hail and dangerous lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous showers and thunderstorms are expected through Wednesday. A few storms could be severe with gusty winds, hail and a waterspout possible. Scattered showers and thunderstorms will be possible Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, May 11, 3:09 PM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
309 PM CDT Tue May 11 2021
TXZ229-230-112045-
McMullen-La Salle-
309 PM CDT Tue May 11 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LA SALLE AND
NORTHWESTERN MCMULLEN COUNTIES...
At 308 PM CDT, strong thunderstorms were clustered near Los Angeles,
or 14 miles east of Cotulla, moving northeast at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Cotulla, Gardendale, Cross, Woodward, Zella, Fowlerton, Millett and
Los Angeles.
This includes Interstate 35 between mile markers 62 and 82.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2864 9840 2826 9901 2840 9939 2852 9940
2865 9920
TIME...MOT...LOC 2008Z 235DEG 32KT 2851 9902
JCPSpecial weather statement, May 11, 3:46 PM CDT, 5 hours 6 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 346 PM CDT Tue May 11 2021 TXZ229-230-112115- McMullen-La Salle- 346 PM CDT Tue May 11 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LA SALLE AND NORTHWESTERN MCMULLEN COUNTIES... At 345 PM CDT, strong thunderstorms were clustered 8 miles north of Los Angeles, or 13 miles southeast of Dilley, moving northeast at 25 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Cotulla, Millett, Los Angeles, Gardendale, Woodward and Zella. This includes Interstate 35 between mile markers 65 and 82. If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2864 9856 2830 9915 2852 9940 2864 9940 TIME...MOT...LOC 2045Z 230DEG 22KT 2859 9898 JCP
Special weather statement, May 11, 6:29 PM CDT, 2 hours 23 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 629 PM CDT Tue May 11 2021 TXZ229-230-239-120000- McMullen-Webb-La Salle- 629 PM CDT Tue May 11 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WEBB... SOUTHEASTERN LA SALLE AND SOUTHWESTERN MCMULLEN COUNTIES... At 629 PM CDT, strong thunderstorms were clustered near Fort Ewell Site, or 23 miles east of Encinal, moving northeast at 20 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. This storm will remain over mainly rural areas of northeastern Webb, southeastern La Salle and southwestern McMullen Counties. If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2789 9914 2810 9930 2835 9884 2814 9866 TIME...MOT...LOC 2329Z 233DEG 17KT 2813 9898 JCP
Special weather statement, May 11, 7:05 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
705 PM CDT Tue May 11 2021
TXZ229-239-120045-
Webb-La Salle-
705 PM CDT Tue May 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...
At 704 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Encinal to near Callaghan
to 16 miles northwest of Columbia Bridge. Movement was east at 25
mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Encinal, Las Tiendas, Columbia Bridge, Botines, La Esperanza Ranch
Airport and Callaghan.
This includes the following highways...
Interstate 35 between mile markers 15 and 47.
US Highway 83 between mile markers 668 and 698.
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2820 9964 2820 9943 2798 9880 2796 9880
2776 9910 2767 9969 2765 9970 2772 9976
2774 9980 2778 9982 2776 9984 2779 9985
2780 9988 2784 9988 2788 9991 2791 9990
2794 9994 2798 9993 2800 9999 2807 10003
TIME...MOT...LOC 0004Z 284DEG 21KT 2808 9924 2793 9946 2786 9995
TCSpecial weather statement, May 11, 8:47 PM CDT, 5 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 847 PM CDT Tue May 11 2021 TXZ239-240-120230- Webb-Duval- 847 PM CDT Tue May 11 2021 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL DUVAL AND EAST CENTRAL WEBB COUNTIES... At 847 PM CDT, a strong thunderstorm was located 14 miles northeast of Ranchitos Las Lomas, or 20 miles southeast of Encinal, moving east at 35 mph. Wind gusts of 50 to 55 mph and pea size hail are possible with this storm. This storm will remain over mainly rural areas of west central Duval and east central Webb Counties. This includes US Highway 59 between mile markers 780 and 796. If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2776 9922 2794 9918 2791 9876 2764 9880 TIME...MOT...LOC 0147Z 278DEG 31KT 2784 9911 PH
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:00 PM CDT | Tornado Warning | CRP | Duval, McMullen | 45 min |
| May 11, 7:05 PM CDT | Special Weather Statement | CRP | Webb | 40 min |
| May 11, 7:15 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 45 min |
| May 11, 7:19 PM CDT | Areal Flood Advisory | CRP | Duval, Live Oak, McMullen | 3 hr |
| May 11, 7:26 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 49 min |
| May 11, 7:38 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 52 min |
| May 11, 8:09 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 3 hr |
| May 11, 8:09 PM CDT | Tornado Warning | CRP | Duval, Jim Wells, Live Oak | 51 min |
| May 11, 8:19 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak | 41 min |
| May 11, 8:32 PM CDT | Tornado Warning | CRP | Duval | 28 min |
| May 11, 8:47 PM CDT | Special Weather Statement | CRP | Webb | 43 min |
| May 11, 9:01 PM CDT | Special Weather Statement | CRP | Duval | 44 min |
| May 11, 9:15 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 45 min |
| May 11, 9:21 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 39 min |
| May 11, 9:28 PM CDT | Special Weather Statement | CRP | Jim Wells | 47 min |
| May 11, 9:38 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 52 min |
| May 11, 9:43 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Live Oak, McMullen, San Patricio | 3 hr |
| May 11, 9:50 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 40 min |
| May 11, 10:13 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 32 min |
| May 11, 10:14 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces | 3 hr |
| May 11, 10:26 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 34 min |
| May 11, 10:31 PM CDT | Special Weather Statement | CRP | Kleberg, Nueces, San Patricio | 44 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 45 min |
| May 11, 10:53 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 11, 10:55 PM CDT | Areal Flood Advisory | CRP | Bee, Jim Wells, Live Oak, San Patricio | 110 min |
| May 11, 11:06 PM CDT | Special Weather Statement | CRP | San Patricio | 39 min |
| May 11, 11:15 PM CDT | Special Weather Statement | CRP | Kleberg | 45 min |
| May 11, 11:25 PM CDT | Special Marine Warning | CRP | 95 min | |
| May 11, 11:32 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 28 min |
| May 11, 11:56 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 49 min |
| May 12, 12:08 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces | 3 hr |
| May 12, 12:14 AM CDT | Special Weather Statement | CRP | Nueces | 31 min |
| May 12, 12:21 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| May 12, 12:57 AM CDT | Special Marine Warning | CRP | 93 min | |
| May 12, 12:59 AM CDT | Special Weather Statement | CRP | Nueces | 46 min |
| May 12, 1:00 AM CDT | Special Marine Warning | CRP | 60 min | |
| May 12, 1:06 AM CDT | High Wind Warning | CRP | Nueces | 114 min |
| May 12, 1:29 AM CDT | Special Weather Statement | CRP | Nueces | 31 min |
| May 12, 1:48 AM CDT | Special Marine Warning | CRP | 117 min | |
| May 12, 10:38 AM CDT | Small Craft Advisory | CRP | 6 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.